# SDR ASAA0853975

- Difficulty date: December 4, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 6,946 hours, 2,067 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6228145
- Part serial: 62281404071
- Condition: Faulty
- Location: E&E Bay
- Part time: 6,946 hours, 2,067 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING RECALL NR 1 PACK TEMP CONTROLLER SHOWED THIS PACK TCV FAULT WHICH CLEARED.  BOTH PACK TEMP CONTROLS CHECK OK, REF AMM 21 61 20 400 801.
